It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Thanks for the reply. I took Nyquil and Immodium AD and a Clonopin to help me sleep. I'm still awake and every time I'm about to fall asleep, I start squirming.

I wasn't 100% honest with how I use the drugs. Sometimes (three times a week), I snort the crushed Opana. I understand that Opana is a very strong narco. I guess the withdrawal is a lot worse because I snorted too many in the last week. I don't want to tell the doctor's that I misuse the drug, because I need it for injuries from a motorcycle accident. I just don't think I need as much as I've been asking for.

I don't even know how someone could handle heroin withdrawal. If my symptoms were just a notch above where they are now, I would go to some type of clinic where they would taper me off the drug.

Thanks again, jpd





All times are GMT -7. The time now is 11:39 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!